Journal article icon

Journal article

A semi-infinite chamfered contact solution and its application to almost complete contacts

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES
Volume:
43
Issue:
22-23
Pages:
7048-7060
Publication date:
2006-11-01
DOI:
ISSN:
0020-7683
Source identifiers:
63414
Keywords:
Pubs id:
pubs:63414
UUID:
uuid:3e7fe981-2670-4f04-9707-19408a6f803d
Local pid:
pubs:63414
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP